MathSciNet Relay Station
MathSciNet bibliographic data
MR2109825 (2005m:60176) 60J55 (60F17 60J75)
Korolyuk, Vladimir S.; Limnios, Nikolaos Diffusion approximation of evolutionary systems with equilibrium in asymptotic split phase space. Teor. Ĭmovīr. Mat. Stat. No. 70 (2004), 63--73; translation in Theory Probab. Math. Statist. No. 70 (2005), 71–82
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement